Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Derivatives and Fréchet differentials

Author: Max A. Zorn
Journal: Bull. Amer. Math. Soc. 52 (1946), 133-137
MathSciNet review: 0014595
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • 2. E. Hille, Topics in the theory of semi-groups, Colloquium Lectures, 1944.
  • 3. S. Mazur and W. Orlicz, Grundlegende Eigenschaften der polynomischen Operationen, Part 1, Studia Mathematica vol. 5 (1934) p. 50.
  • 4. A. E. Taylor, Analytic functions in general analysis, Annali della R. Scuola Normale Superiore di Pisa (2) vol. 6 (1937).
  • 5. A. E. Taylor, Linear operations which depend analytically on a parameter, Ann. of Math. vol. 39 (1938).
  • 6. M. A. Zorn, Characterization of analytic functions in Banach spaces, Ann. of Math. vol. 46 (1945). MR 14190
  • 7. M. A. Zorn, Gâteaux differentiability and essential boundedness (to appear in Duke Math. J.). MR 14596

Additional Information


American Mathematical Society